# SDR FDEA202309151601

- Difficulty date: September 15, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 114,724 hours, 24,515 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT SKIN RIGHT HAND SIDE APPROXIMATELY STATION   2135 - 2145 AROUND LONGERON 35 RIGHT FOUND CORRODED. CORROSION REMOVED AND FOUND EXCEEDED LIMIT AT EMPENNAGE AFT ACCESSORY   COMPARTMENT SKIN RIGHT HAND SIDE APPROXIMATELY STATION 2135-2145 AROUND LONGERON   35 RIGHT AS PER MD-11 SRM 53-70-01-2R FIGURE 201 SHEET 3 REPAIR 3. CORRODED SKIN AT   EMPENNAGE AFT ACCESSORY COMPARTMENT RIGHT HAND SIDE APPROXIMATE STATION 2135 -   2145 AROUND LONGERON 35 RIGHT REPAIRED AS PER MD-11 SRM 53-70-01-2R FIGURE 201 REPAIR   3. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
